# SDR DL76L080216

- Difficulty date: February 16, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 53,117 hours, 7,861 cycles
- Engine: Pwa PW4060
- Engine time: 61,639 hours, 11,281 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 723844
- Condition: Oil Consumption
- Location: Nr 1
- Part time: 61,639 hours, 11,281 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DUE TO CONTINUED INCREASE IN OIL USAGE, REPLACE ENG.  REPLACED ENGINE.
